Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 15, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jun 15, 2021, 4:03 PM EDT for Miami-Dade County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2021, 4:03 PM EDT (20:03 UTC)
Expired
Jun 15, 2021, 5:00 PM EDT
In force
57 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 14 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1094 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

194 
WWUS82 KMFL 152003
SPSMFL

Special Weather Statement
National Weather Service Miami FL
403 PM EDT Tue Jun 15 2021
 
FLZ072>074-173-152100-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
403 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
500 PM EDT...

* At 403 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Intersection Krome And Kendall
  Drive, or 8 miles west of Kendall, moving northeast at 20 mph.

* Wind gusts of 50 to 55 mph possible with this storm.

* Locations impacted include...
  Miami, Hialeah, Miramar, Coral Gables, South Miami, Kendall, Doral,
  Miami Lakes, Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater,
  West Miami, Medley, Westchester, Glenvar Heights, Fountainbleau,
  Kendale Lakes, Pennsuco and University Of Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8051 2572 8058 2597 8039 2571 8019
TIME...MOT...LOC 2003Z 228DEG 15KT 2571 8049 

$$

SPM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 15, 3:44 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 15, 3:44 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Miami FL
344 PM EDT Tue Jun 15 2021

...Localized/Urban Flooding Possible for Metropolitan Locations...
...A Few Strong Thunderstorms Possible Today...

.SHORT TERM...

Through Wednesday

A 500 hPa short-wave trough remains oriented NE/SW through central
Florida and into the NE Gulf of Mexico. This will maintain a fairly
active weather pattern across South Florida through this afternoon
and into the evening. Though today's convective activity may not be
as synoptically driven and as widespread as yesterday, scattered
thunderstorms are forecast to occur primarily across metropolitan
regions this afternoon. The 12Z MFL sounding revealed an environment
with effective bulk shear values around 15-20 kt, storm relative
helicities of near 100 m^2/s^2, and 500 hPa temperatures around -8C.
Sufficient forcing should be realized in the form of sea-breeze
circulations and other mesoscale differential heating boundaries,
and therefore these parameters may support a few loosely organized
stronger storms with more robust updrafts capable of producing
strong wind gusts and small hail. The primary threat for today
however will be localized and urban flooding for poorly drained and
recently soaked metropolitan regions, primarily over populated
portions of Miami-Dade, Broward, and Palm Beach Counties. The KEY
12Z sounding revealed low level south/southwesterly winds, which may
act to deepen the moist layer region-wide by advecting higher theta-
e values northward and possibly also providing a slight augmentation
to the low-level wind shear profile. This will be something to
monitor going forward for this afternoon and may support a few wet
microbursts and increased localized flooding potential.

By tomorrow, short-wave troughing becomes more diffuse as the larger-
scale trough axis becomes displaced towards the northeast. As this
process occurs, a noticeable subtropical jet stream materializes
over the eastern Gulf of Mexico around 27N latitude. Upper level
diffluent streamlines and corresponding mass divergence looks as
though it will materialize across the region, while low level
south/southeasterly flow will maintain impressive moisture
advection across the region. Hazards will remain similar to today,
although increasing cloud cover may reduce CAPE values while an
enhancement of the bulk shear profiles may be realized due to
enhanced veering low-level flow. Therefore a conditional threat
for a few stronger and perhaps marginally severe storms may exist
for tomorrow. The ongoing flooding threat will also persist for
portions of the east coast metropolitan region, and the most
vulnerable areas will be recently soaked and/or urban regions.

Temperatures will be warm and humid today, with maximum temperatures
in the lower 90s across most of the region, though it will feel much
warmer owing to dewpoints in the mid 70s. Tomorrow will be slightly
cooler due to increased cloud cover associated with synoptic scale
lift, as well as physical cooling processes associated with more
widespread rain.

.LONG TERM...

No meaningful changes to the long term forecast and the previous
discussion is included below.

PREV DISCUSSION... (Issued 301 AM EDT Tue Jun 15 2021)

Long term (Wednesday Night through Monday):

Models continue to depict a mid/upper trough lingering over the
area through Thursday, while the sfc ridge over the west Atlantic
remains just to our east. This will keep generally SE flow across
SoFlo for the beginning of the long term, with moisture advection
keeping elevated PWATs across the southern half of the peninsula.
Model soundings depict up to 2 inch PWAts on Thursday.

The dominant SE flow will again push the best POps over the
interior. Highest POps remain over those areas, along with
increasing chances for strong thunderstorms during the afternoon and
evening hours. Repeated bouts of showers over the same locations
may result in localized flooding on Thursday.

Long range models show reasonable agreement in weakening the trough
and expanding the Atlantic ridge towards the state by Friday. In
addition, another Saharan Air Layer event may also reach the area in
the Fri-Sat timeframe. These features will combine to bring a drop
in POPs, down to around 20-25 percent by Friday afternoon, and
into Saturday. For Sun, model solutions suggest the potential for
an area of disturbed weather to develop over the west Gulf, which
could modify the airmass with increasing moisture for the rest of
the weekend. But uncertainty with this feature remains in the
models, so its potential role in our forecast for the weekend
remains unclear. Interests in the upcoming weekend forecast should
continue to monitor the updates to the official forecast.

&&

.AVIATION(18Z TAFS)...

Showers/storms converging on the east coast metro areas now
through late afternoon. Impacts likely for most of the terminals,
with periods of sub-VFR and gusty winds. Shower chances should
diminish somewhat later tonight with storm chances returning
tomorrow.

&&

.MARINE...

Scattered to numerous showers/thunderstorms  are forecast to develop
across the local waters of South Florida primarily through this
afternoon and evening. Outflows from any developing storms may
produce locally enhanced wind gusts and elevated seas, as well as
frequent lightning and small hail. Waterspouts will be possible
across all local waters as well, especially within any stronger
thunderstorms that develop. These hazards appear to continue through
at least Wednesday as favorable conditions for thunderstorms
linger over the region.

&&

.BEACHES...

An enhanced rip current risk exists for portions of coastal Collier
County. This may persist through the middle part of the week as
southwesterly flow continues over parts of this region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  88  77  88 /  40  70  50  60
West Kendall     76  89  75  89 /  40  70  50  60
Opa-Locka        76  88  75  89 /  40  70  50  60
Homestead        76  87  75  87 /  30  70  50  60
Fort Lauderdale  77  88  77  88 /  30  70  50  60
N Ft Lauderdale  77  86  77  86 /  30  70  50  60
Pembroke Pines   76  87  75  88 /  40  70  50  60
West Palm Beach  75  87  74  86 /  30  70  50  60
Boca Raton       77  89  76  87 /  30  70  50  60
Naples           77  87  74  88 /  40  70  60  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Wednesday and Aviation/Marine...SRB
Wednesday Night through Tuesday...AR

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 15, 10:36 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1036 AM EDT Tue Jun 15 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1036 AM EDT Tue Jun 15 2021

...Localized Flooding Possible Across East and West Coast...
...Strong Thunderstorms are Possible This Afternoon...
...Moderate Risk for Rip Currents Along Coastal Collier County...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Flooding: Repeated heavy rainfall from thunderstorms may lead to
localized flooding over urbanized and poorly drained areas along the
east and west coast today.

Thunderstorms: Scattered to numerous showers and thunderstorms will
develop once again today. Some of these thunderstorms could become
strong containing gusty winds, frequent lightning, and small hail.

Rip Currents: A moderate risk for rip currents exists for coastal
portions of Collier County.

Waterspouts: A few waterspouts are possible across the local waters
of South Florida today.

Hail: Small hail may be possible today in association with stronger
thunderstorms.

Wind: The strongest thunderstorms could produce wind gusts in excess
of 45 mph.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous showers and thunderstorms are possible into
midweek, especially over the interior and east coast metro areas.
The primary impacts from the thunderstorms will be gusty winds,
lightning, and localized/urban flooding. The moderate risk for rip
currents may linger along coastal portions of Collier County.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however individual spotters
are encouraged to report high wind, hail, and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 15, 2:20 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Miami FL
220 PM EDT Tue Jun 15 2021

FLZ071>074-151915-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
220 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES UNTIL 315 PM EDT...

* At 220 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Intersection Krome And U.S. 27 to near Miccosukee Resort. Movement
  was east at 15 mph.

* Small hail and wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens, Weston,
  Doral, Miami Lakes, Cooper City, Hialeah Gardens, Medley, Royal
  Palm Ranches, Palm Springs North, Sunshine Acres, Miccosukee
  Resort, Intersection I-75 And Griffin Road, Country Club, Pennsuco,
  Intersection Krome And U.S. 27 and Tamiami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2603 8024 2571 8043 2574 8069 2613 8040
TIME...MOT...LOC 1820Z 251DEG 14KT 2596 8040 2577 8055

Weinman
Special weather statement, Jun 15, 2:26 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Miami FL
226 PM EDT Tue Jun 15 2021

FLZ067-068-071-072-168-172-151915-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
226 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 315 PM EDT...

* At 226 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Hillsboro Beach to Tamarac. Movement was northeast at 25 mph.

* Wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Coral Springs, Pompano Beach, Plantation, Sunrise, Boca Raton,
  Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Margate,
  Lighthouse Point, Highland Beach, Ocean Ridge, Lauderhill, Weston,
  Coconut Creek, North Lauderdale, Parkland, Hillsboro Beach and
  Mission Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2653 8000 2639 8037 2612 8038 2626 8006
TIME...MOT...LOC 1826Z 207DEG 22KT 2630 8000 2622 8025

Weinman
Special weather statement, Jun 15, 2:43 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Miami FL
243 PM EDT Tue Jun 15 2021

FLZ072>074-172-173-151945-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
243 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 345 PM EDT...

* At 242 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Royal Palm Ranches to Tamiami. Movement was east northeast at 15
  mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Davie, Miami Beach, Coral Gables, Surfside, Hallandale,
  Miami Gardens, North Miami, Doral, North Miami Beach, Aventura,
  Dania Beach, Miami Lakes, Cooper City and Hialeah Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2577 8013 2574 8053 2605 8029 2611 8009
TIME...MOT...LOC 1842Z 252DEG 15KT 2601 8026 2577 8041

BAXTER
Special weather statement, Jun 15, 2:51 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Miami FL
251 PM EDT Tue Jun 15 2021

FLZ071>073-172-151930-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Miami-Dade County FL-
251 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 330
PM EDT...

* At 251 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Broadview-Pompano Park to 8 miles northwest of Intersection Krome
  And U.S. 27. Movement was northeast at 20 mph.

* Wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Coral Springs, Pompano Beach,
  Davie, Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston,
  Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes,
  Cooper City, Parkland, Wilton Manors, Lazy Lake and
  Broadview-Pompano Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2631 8024 2613 8013 2593 8061 2611 8071
TIME...MOT...LOC 1851Z 237DEG 18KT 2619 8023 2603 8053

Weinman
Special weather statement, Jun 15, 3:32 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
332 PM EDT Tue Jun 15 2021

FLZ073-074-173-152015-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
332 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
415 PM EDT...

* At 332 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles northwest of The Redland,
  moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  The Redland, Kendall, Richmond West, Richmond Heights, Country
  Walk, Kendale Lakes, West Kendall, Intersection Krome And Kendall
  Drive, Miccosukee Resort, Zoo Miami, The Crossings, The Hammocks,
  West Perrine, Cutler Bay, Tamiami, Palmetto Bay, Kendall West,
  Inlikita, South Miami Heights and Palmetto Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2553 8064 2568 8073 2584 8046 2559 8033
TIME...MOT...LOC 1932Z 238DEG 18KT 2562 8061

Weinman
Special weather statement, Jun 15, 4:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
403 PM EDT Tue Jun 15 2021

FLZ072>074-173-152100-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
403 PM EDT Tue Jun 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
500 PM EDT...

* At 403 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Intersection Krome And Kendall
  Drive, or 8 miles west of Kendall, moving northeast at 20 mph.

* Wind gusts of 50 to 55 mph possible with this storm.

* Locations impacted include...
  Miami, Hialeah, Miramar, Coral Gables, South Miami, Kendall, Doral,
  Miami Lakes, Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater,
  West Miami, Medley, Westchester, Glenvar Heights, Fountainbleau,
  Kendale Lakes, Pennsuco and University Of Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8051 2572 8058 2597 8039 2571 8019
TIME...MOT...LOC 2003Z 228DEG 15KT 2571 8049

SPM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Jun 14, 8:50 PM EDTAreal Flood AdvisoryMFLCollier115 min
Jun 14, 8:56 PM EDTSpecial Weather StatementMFLCollier64 min
Jun 14, 9:41 PM EDTSpecial Weather StatementMFLBroward34 min
Jun 14, 9:49 PM EDTSpecial Weather StatementMFLCollier41 min
Jun 14, 10:06 PM EDTSpecial Marine WarningMFL39 min
Jun 14, 10:16 PM EDTSpecial Marine WarningMFL59 min
Jun 15, 1:39 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 15, 1:46 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 15, 1:52 PM EDTSpecial Marine WarningMFL38 min
Jun 15, 2:09 PM EDTSpecial Weather StatementMFLBroward66 min
Jun 15, 2:12 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 15, 2:20 PM EDTSpecial Weather StatementMFLBroward55 min
Jun 15, 2:24 PM EDTSpecial Marine WarningMFL66 min
Jun 15, 2:26 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 15, 2:43 PM EDTSpecial Weather StatementMFLBroward62 min
Jun 15, 2:49 PM EDTSpecial Marine WarningMFL41 min
Jun 15, 2:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 15, 2:56 PM EDTSpecial Marine WarningMFL94 min
Jun 15, 3:12 PM EDTFlash Flood WarningMFLMiami-Dade5 hr
Jun 15, 3:13 PM EDTSevere Thunderstorm WarningMFLBroward62 min
Jun 15, 3:28 PM EDTSpecial Marine WarningMFL62 min
Jun 15, 3:32 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Jun 15, 3:33 PM EDTSpecial Marine WarningMFL87 min
Jun 15, 4:11 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 15, 4:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 15, 4:33 PM EDTSpecial Weather StatementMFLMonroe27 min
Jun 15, 4:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 15, 4:41 PM EDTSpecial Marine WarningMFL64 min
Jun 15, 4:58 PM EDTSpecial Marine WarningMFL32 min
Jun 15, 5:00 PM EDTSpecial Weather StatementMFLCollier45 min
Jun 15, 5:06 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Jun 15, 5:25 PM EDTSpecial Weather StatementMFLBroward50 min
Jun 15, 5:55 PM EDTSpecial Marine WarningMFL65 min
Jun 15, 5:57 PM EDTAreal Flood AdvisoryMFLMiami-Dade63 min
Jun 15, 6:03 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 15, 6:25 PM EDTSpecial Marine WarningMFL65 min
Jun 15, 6:39 PM EDTFlash Flood WarningMFLMiami-Dade81 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.